# SDR CA960916023

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A3B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: SL16740
- Condition: Severe Wear
- Location: Exh Valve
- Part time: 127 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING TO DETERMINE CAUSE OF ROUGH RUNNING ENGINE OIL FILTER WAS REMOVED AND FERROUS METAL PARTICLES WERE FOUND. ENGINE WAS DISMANTLED AND #1 AND #3 CYLINDER EXHAUST VALVES WERE FOUND SEVERELY WORN.
